| Model Number |
230-03-03 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
05/18/2015
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This submission represents 1 of 163 events identified via active surveillance activities utilizing data from (b)(6).Follow-ups for additional information cannot be performed for this complaint as the information was submitted as complete by the registry; there is no identification of facilities or surgeons.All available information about the event and/or patient has been provided and it is not possible to obtain any of the devices.Additional information, including the product investigation, will be submitted within 30 days of receipt.
Event or Problem Description
As reported by (b)(6), this (b)(6), female patient underwent primary total prosthetic replacement using cement of the right knee via medial parapatellar approach on (b)(6) 2010.The indication for the index procedure was osteoarthritis.The patient was implanted with a asymmetric femoral cruciate retained cemented size 3 right (catalog 230-03-03, serial (b)(4)), optetrak knee system - cemented finned tibial tray - size 3f/2t (catalog 200-04-32, serial (b)(4)), optetrak knee system - cruciate retained (cr) tibial insert - size 3 - 11mm (catalog 200-23-11, serial (b)(4)) and heraeus medical antibiotic loaded high viscosity bone cement (catalog 66017569, serial (b)(4)).On (b)(6) 2015, approximately 53 months post implantation, the patient underwent revision due to aseptic loosening tibia.The exactech knee brand removed unavailable and replaced with mbt revision tibial tray cemented size 2.5 and rotating platform stabilised tibial insert size 3 17.5mm.
Additional Manufacturer Narrative
The evaluation noted that revision reported was likely the result of an insufficient bond between the implant and the bone, which led to aseptic (non-infected) loosening.However, this cannot be confirmed since the devices were not returned for evaluation.This submission represents 1 of 163 events identified via active surveillance activities utilizing data form the (b)(6).Follow-ups for additional information cannot be performed for this complaint as the information was submitted as complete by the registry; there is no identification of facilities or surgeons.All available information about the event and/or patient has been provided and it is not possible to obtain any of the devices.The following section(s) have additional info: d4 (catalog number, serial number, exp date, and udi number).Section h11: corrections made in the following section(s): (d2) common device name.(d4) catalog number, serial number, exp date, and udi number.(g5) 510k number.(h4) manufacture date.(h6) evaluation codes.